# SDR TIPR2016011424814

- Difficulty date: January 14, 2016
- Submitted: January 14, 2016
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station TIPR833K
- Aircraft: N274DH
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- Aircraft time: 57,934 hours, 15,110 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED OVER FRAME AT BS 480 AT STR 27-28, RT.  REPAIRED IAW REO-G19404, CAT B REPAIR.
